# SDR DALA2023122710649

- Difficulty date: December 23, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N124DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50043
- Aircraft time: 10,487 hours, 4,824 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SLAT TRACK NBR 8 UPPER SURFACE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK. REF 5742-01028-02B LIAISON ENGINEERING SUPPORT WILL BE REQUIRED. ADDITIONAL ENGINEERING DOCUMENTATION IS REQUIRED PRIOR TO FURTHER FLIGHT. REPAIRED R/H SLAT TRACK NBR 8 UPPER FWD & AFT PER ERA 606636- 14AD REV B & PRI REV 0. (LP# 0122923)
